# SDR O2JA20160401001

- Difficulty date: April 1, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N131AJ
- Make and model: Lear 35A
- Aircraft serial: 381
- Aircraft time: 17,350 hours, 11,453 cycles
- System (JASC): 2210 · Autopilot System
- Part: Position Sensor
- Part number: 509100501
- Condition: Defective
- Location: Zone 300
- Part time: 17,350 hours, 11,453 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN THE AUTOPILOT IS ENGAGED IN THE SPEED, ALTITUDE OR NAV MODE THE ACFT NOSE PITCHED UP IN ATTITUDE WITH NO MANUAL INPUT OR CONTROLLED COMMAND GIVEN FOR NOSE UP.  THE AUTOPILOT NOSE PITCH UP IN ATTITUDE OCCURRED FOUR TIMES AT FLIGHT LEVEL 8,000 FEET, 21,000 FEET, 32,000 FEET & 36,000 FEET.
